I'm on day 4 of first decapeptyl injection and I'm taking livial too. I'm being treated for suspected diaphragmatic endo. I've been experiencing nausea, lightheadedness, low mood, stomach pains, headaches, spotting and no change in endo pain which I have in my shoulder, neck and right lung so I feel much worse than usual instead of better. I was wondering are these side effects likely to calm down when my body gets used to the medication or is it likely its just not agreeing with me and they'll continue throughout? I've also put 3lbs on in the last 4 days after working hard for the past while to lose a stone I never really get depressed but this is all getting to me and I don't really know anyone who has experienced this to talk to about it. I'm 37 and have 4 children. Thanks for any advice you can give.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.